MathSciNet Relay Station
MathSciNet bibliographic data
MR1465899 (98i:53055) 53C21 (35J60 58G30)
Ratto, Andrea; Rigoli, Marco; Veron, Laurent Scalar curvature and conformal deformations of noncompact Riemannian manifolds. Math. Z. 225 (1997), no. 3, 395–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement